# SDR UPS98828075

- Difficulty date: October 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N779UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45979
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 36431121
- Condition: Cracked
- Location: Bs 798
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, 3 LWR FLOORBEAM WEB ATTACH ANGLE CRACKED AT FS 798 AND LBL 49.  REMOVED AND REPLACED ANGLE IAW SRM 51-1-20D.
